Numerical Solution of a Nonlinear One-Dimensional System of Differential Equations Describing the Motion of a Free Thin Film
Differencialʹnye uravneniâ, Tome 39 (2003) no. 7, pp. 982-988
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_7_a13,
author = {L. I. Popova and G. F. Gromyko and S. S. Tabakova},
title = {Numerical {Solution} of a {Nonlinear} {One-Dimensional} {System} of {Differential} {Equations} {Describing} the {Motion} of a {Free} {Thin} {Film}},
journal = {Differencialʹnye uravneni\^a},
pages = {982--988},
year = {2003},
volume = {39},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_7_a13/}
}
TY - JOUR AU - L. I. Popova AU - G. F. Gromyko AU - S. S. Tabakova TI - Numerical Solution of a Nonlinear One-Dimensional System of Differential Equations Describing the Motion of a Free Thin Film JO - Differencialʹnye uravneniâ PY - 2003 SP - 982 EP - 988 VL - 39 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_7_a13/ LA - ru ID - DE_2003_39_7_a13 ER -
%0 Journal Article %A L. I. Popova %A G. F. Gromyko %A S. S. Tabakova %T Numerical Solution of a Nonlinear One-Dimensional System of Differential Equations Describing the Motion of a Free Thin Film %J Differencialʹnye uravneniâ %D 2003 %P 982-988 %V 39 %N 7 %U http://geodesic.mathdoc.fr/item/DE_2003_39_7_a13/ %G ru %F DE_2003_39_7_a13
L. I. Popova; G. F. Gromyko; S. S. Tabakova. Numerical Solution of a Nonlinear One-Dimensional System of Differential Equations Describing the Motion of a Free Thin Film. Differencialʹnye uravneniâ, Tome 39 (2003) no. 7, pp. 982-988. http://geodesic.mathdoc.fr/item/DE_2003_39_7_a13/